MathSciNet Relay Station
MathSciNet bibliographic data
MR1860521 (2002h:60183) 60J80 (60G55 60G57 60K35)
Dawson, D. A.; Gorostiza, L. G.; Wakolbinger, A. Occupation time fluctuations in branching systems. J. Theoret. Probab. 14 (2001), no. 3, 729–796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement